# SDR SIMA20120805002

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 26,045 hours, 22,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY PACK.  AIRCRAFT RETURNED TO SERVICE.
